MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; NEEDLE,22GX1.5",REG,BEVEL

MEDLINE INDUSTRIES, LP; NEEDLE,22GX1.5",REG,BEVEL
Catalog Number SYR100227
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility the needle detached from the syringe and "shot off into the patient stomach".
 
Additional Manufacturer Narrative
According to the facility the needle detached from the syringe and "shot off into the patient stomach".Per the facility this occurred during a surgical procedure and had to be removed from inside the patient's body.Per the facility the patient did not incur a serious injury related to the reported incident.The sample was returned for evaluation however the defect was unconfirmed.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
NEEDLE,22GX1.5",REG,BEVEL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key21147982
Report Number1417592-2025-00022
Device Sequence Number21106702
Product Code FMI
UDI-Device Identifier40080196305538
UDI-Public40080196305538
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberSYR100227
Device Lot Number240520
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Initial Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown